# SDR 98ZZZX4020

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Part number: 9850551089
- Condition: Failed
- Location: Hydraulic System
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FOUND LEAKING HYDRAULIC FLUID ON PRE-FLIGHT.  FOUND PRESSURE SWITCH FAILED INTERNALLY, LEAKING AT ELECTRICAL CONNECTION.
